# SDR DALA2019082875044

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 60,564 hours, 21,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 888-1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON OUTER FUSELAGE SKIN FROM STA 888 TO 1060 STR 4RH TO STR 4LH. REPAIR WAS PERFORMED ON OUTER FUSELAGE SKIN FROM STA 888 TO 1060 STR 4RH TO STR 4LH. PER ETI-37-19-309 REV. 2 AND ERA 580799-14.
